| Catalog Number |
1550275-33 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
06/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of pericardial effusion is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a coronary stenting procedure, with implantation of a 2.75 x 33 mm xience sierra stent, a 3.0 x 18 mm xience sierra stent and a 4.0 x 12 mm xience sierra stent.On (b)(6) 2019, the patient was re-admitted with dressler¿s syndrome and medication was administered.No additional information was provided.